, Volume 46, Issue 3, pp 228-231
Date: 14 Sep 2012

Bipolar theorem for quantum cones

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this note duality properties of quantum cones are investigated. We propose a bipolar theorem for quantum cones, which provides a new proof of the operator bipolar theorem proved by Effros and Webster. In particular, a representation theorem for a quantum cone is proved.

__________
Translated from Funktsional’nyi Analiz i Ego Prilozheniya, Vol. 46, No. 3, pp. 84–89, 2012
Original Russian Text Copyright © by A. Dosi